# SDR 07FDEA00316

- Difficulty date: February 5, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Gouged
- Location: Cargo Door
- Component: Door, Boeing
- Component part number: 5757140514
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LOWER LOBE NR 1 CARGO DOOR EXT HANDLE PAN LOWER SIDE IS GOUGED FROM CONTACT WITH CONTROL ROD FWD EYE BOLT AT BS 569 REF N01095.  REPLACED DOOR REF MM 52-35-011-4, OPS CHECKED GOOD.
